# SDR 96ZZZX4925

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aviation Propellers Inc, repair station ME4R359M
- Propeller: Mcauly 3AF32C87
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D5892C87
- Condition: Cracked
- Location: Nr 1 Socket
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISASSEMBLED MCCAULEY PROPELLER FOR OVERHAUL - C/W AD 95-24-05R1.  AFTER STRIPPING HUB, A CRACK DISCOVERED IN NR 1 BLADE SOCKET, 3 THREADS IN, 2 INCHES LONG AT THE 7 O'CLOCK POSITION.  CRACK DISCOVERED USING A VISUAL 10X POWER MICROSCOPE.
